# SDR AALA202106300230

- Difficulty date: June 7, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-990 Rbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CREASE ANGLE AT 960 TO 990 AND RBL 50 IS CORRODED AT AFT SERVICE DOOR THRESHOLD. REPLACED CREASE ANGLE PER SRM 51-40-02.
